Journal Article

Perturbation feedback control in general multiple linear-quadratic control problems

KOK LAY TEO, DUAN LI and YANQUN LIU

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 3, pages 303-315
Published in print September 1998 | ISSN: 0265-0754
Published online September 1998 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/15.3.303
Perturbation feedback control in general multiple linear-quadratic control problems

Show Summary Details

Preview

The formulation of general multiple linear-quadratic control covers a general class of optimal-control problems for linear systems when more than one quadratic performance index are present. A perturbation feedback control solution scheme is proposed in this paper to adjust on line the optimal control law when the system experiences perturbation.

Keywords: Linear-quadratic control; multiobjective control; general multiple linear quadratic control; perturbation feedback control

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.